WELCOME TO THE STOMACH CANCER COMMUNITY: This Patient-To-Patient Community is for discussions relating to Causes, Clinical Trials, Complications, Diagnosis, Living With Stomach Cancer, Prognosis Questions to Ask Your Doctor and Treatment Options.
My mother is 54 years old and she is a working woman.
During the very stressful times of the year, she often has cramps along her lower abdomen area.
The same thing has happened a few weeks ago but the pain seems to be getting worse.
She says she feels bloated and sometimes as though something is poking/ stabbing her.
Her bowl movements are normal.
She may have eaten something wrong yesterday and for some reason, she's started to have diahrea today...
She recently went to the doctor and was diagnosed with having high blood pressure and high cholesterol.
She also has severe allergies this time of year.
She is taking Prilosec (as prescribed by her doctor), Claritin and another medication for her high blood pressure.
I am afraid that all these chemicals will do her harm.
She is going to go in for an endoscopy soon.
Is there a certain diet she should follow?
Is the mixture of medications harmful?
Is this a symptom of stomach cancer?
Well, it would be difficult to comment on the situation without a detailed clinical evaluation. The symptoms could be due to a single cause of could occur due to multiple causes as well. None of the symptoms described are specific for cancer. The medications are not harmful and have been prescribed for symptomatic relief. With increased blood pressure and cholesterol, it is advisable to follow a low salt, low fat diet with plenty of fruits and vegetables. The diet may need further modification in case a GI issue is diagnosed. It might be beneficial to consult a nutritionist/ dietician for the same.
Hope this is helpful.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.